# SDR GLBA20110915A

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 30,576 hours, 41,539 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6229681001
- Part serial: 1139
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT'S EADI/EHSI FAILED IN FLIGHT. SMOKED DETECTED IN COCKPIT SMELLED ONLY PULLED FD NR 1 C/B.  MX INSPECTED THE SYS AND CHECKED THE WIRING, REPLACED THE EADI SCREEN PN: 622-9681-001, SN 1139, OPS CK GOOD, NO ODOR NOTICED.
